Mapping cones in the bounded derived category of a gentle algebra

İlke Çanakçı, David Pauksztello, Sibylle Schroll*

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this article we describe the triangulated structure of the bounded derived category of a gentle algebra by describing the triangles induced by the morphisms between indecomposable objects in a basis of their Hom-space.

Original languageEnglish
Pages (from-to)163-194
Number of pages32
JournalJournal of Algebra
Volume530
DOIs
Publication statusPublished - 15 Jul 2019
Externally publishedYes

Keywords

  • Bounded derived category
  • Gentle algebra
  • Homotopy string and band
  • Mapping cone
  • String combinatorics

Fingerprint Dive into the research topics of 'Mapping cones in the bounded derived category of a gentle algebra'. Together they form a unique fingerprint.

  • Cite this